# SDR DALA2025041002786

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 15,037 hours, 7,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SEAT TRACK @ 5 INCHES FWD OF FR22 TO 15 INCHES AFT OF FR22, LBL43, WL151.5. REMOVED AND REPLACED SEAT TRACK LBL43 FR 20 TO FR 30 IAW A220 ASRP BD500-A-J51-40-11-01AAA-652A-A, ASRP BD500-A-J51-42-21- 00AAA-078A-A AND DWG BOMBARDIER PL 02312600 REV E . (LP# 0900950)
